Vol. 110, No. 1, 1984

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Hyperinvariant subspaces and the topology on LatA

Gerard J. Murphy

Vol. 110 (1984), No. 1, 183–190
Abstract

The lattice of invariant subspaces of an operator is a metric space. We give various topological conditions on a point in the lattice which ensure it is a hyperinvariant subspace for the operator.

Mathematical Subject Classification 2000
Primary: 47A15
Milestones
Received: 30 November 1981
Published: 1 January 1984
Authors
Gerard J. Murphy